Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Reyataz, Epzicom, Sleep Problems and Changing Treatments..

<< < (2/2)

Eldon:
Hello Chris, it is Eldon.

I am on the same combo of Epzicom and Reyataz. Do you think the meds are really effecting your sleep? I too have trouble falling asleep. My therapist says it is my Anxiety. I too do not want to change my meds either they are working so well.

When you go to see your ID Doctor, please do let us know what you have found out.



Make the BEST of each Day!

Eldon:
Hey Chris,


I'd also like to add that I have been diagnosed with a General Anxiety Disorder Due to A Medical Condition. My appointment with the RN isn't until the 28th of November for them to prescribe something to take care of that. I will definitely let you know how it goes.

http://www.clarocet.com/anxiety.htm

Make the BEST of each Day!

newt:
Hey hello

In terms of the meds it is most likey to be the Epzicom (7% of users report insomnia) rather than Reyataz (3% or less).

Are you taking the Epzicom at night?

- matt

Eldon:
Newt,

I take it at NOON.



Make the BEST of each Day!

Navigation

[0] Message Index

[*] Previous page

Go to full version